Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
buzkiz

Question about redness

Recommended Posts

Hello

I've been struggling with acne for about 6-7 years and ow i decided to try BP. I have not been able to find 2,5% BP, so i use 5%. Befoe i started this i used Cliniques 3-step system, and that is what I am using now apart from the BP.

This is what i do:

Morning and evening:

Clinique facial soap for oily skin

5% Bp-gel

Clinique Dramatically Different Moisturizing Gel

I started doing this this monday, so I'm quite new at it. Today I noticed that my skin is starting to get flaky. Is it something that will go away when i get used to the BP or will it stay that way as long as I use the BP?

But that is not the worst part. I know you should avoit the eye area when applying BP, and that is what I am doing. But despite that I am experiencing a lot of redness there. It is like the BP is spreading in that direction even though I am not rubbing it on there. The red areas does not hurt at first, but when I put moisturizer on it stings really bad. It is almost like the skin fully realize how dry it is until I put some moistureizer on it. Have you ever went skiing for a couple really sunny days whithout googles and fortgotten to wear SPF? That is how bad this hurts.

I guess my skin hurts when i moisturize because it needs it. Have anyone else here experienced something like this? Will the redness fade as my skin get use to it or will it become worse?

Share this post


Link to post
Share on other sites

That's cause you're using too harsh stuff! Using 5% bp is harsh enough, but you're using that Clinique oily skin soap, that's too much for your skin, no wonder your skin is dry. You need something very gentle. Ditch the soap and try finding something recommended on the Regime. Also, that moisturizer you're using is not oil free, so that's probably going to clog your pores (I know cause I used to use Clinique myself).

Share this post


Link to post
Share on other sites
That's cause you're using too harsh stuff!  Using 5% bp is harsh enough, but you're using that Clinique oily skin soap, that's too much for your skin, no wonder your skin is dry.  You need something very gentle.  Ditch the soap and try finding something recommended on the Regime.  Also, that moisturizer you're using is not oil free, so that's probably going to clog your pores (I know cause I used to use Clinique myself).

Share this post


Link to post
Share on other sites

I would also suggest 2.5% bp and a gentle cleanser. Also, some moisturizers sting people. I don't know why. You might want to try another moisturizer. Regardless, these reactions should subside within a few days or at most a week or two.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×